My Blood Pressure is normally on the low side. But lately has been 93/55 and i feel weak.
Can Accutane Cause Low Blood Pressure? I Am Taking 40mg Twice Weekly As a Maintance Dose for Acne.
Doctor Answers (1)
Low Pressure Not a Side Effect of Accutane (Isotretinoin)
Isotretinoin is not known to cause low blood pressure, and I have not encountered this as a problem in over 12 years of prescribing the medicine. I would discuss with your primary physician about other causes for your blood pressure.
Of note, Accutane, the original brand of Isotretinoin, is no longer on the market (all the generic products under-cut its price.) Isotretinoin is available as the branded generics Amnesteem, Claravis or Sortret.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.